# SDR ASOA2014102711519

- Difficulty date: September 30, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,934 hours, 20,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN INCOMING HOLE DIAMETER 0.398" AND 0.402" DO NOT AGREE WITH HOLE DIAMETER REQUIREMENT OF 0.3910"-0.3940" IAW SB670BA-53-020.  COMPLIED WITH REO 670-57-21-742 REV P2 DATED SEP 29,2014.
